The Mathematics Enthusiast

The Mathematics Enthusiast (TME) is an eclectic internationally circulated peer reviewed journal which focuses on mathematics content, mathematics education research, innovation, interdisciplinary issues and pedagogy. Authors do not need to be affiliated with the University of Montana in order to publish in this journal. Please send all submissions and correspondence to the editor, Professor Bharath Sriraman.

Current Issue: Volume 21, Number 3 (August 2024)

"The beauty of mathematics only shows itself to more patient followers" - Maryam Mirzakhani (1977-2017)




Guest Editor
Kyunghee Moon, University of West Georgia, USA

Special Issue:

Connecting Mathematical Representations: From Algebra to Calculus